Alert archive / Arizona / River Flood Warnings in 2008

River Flood Warning 2, NWS Tucson, AZ

January 28, 2008Greenlee County, Arizona

NWS Tucson, AZ issued this river flood warning at Jan 28, 2008, 7:20 PM MST for Greenlee County, Arizona. It took effect at Jan 29, 2008, 12:11 PM MST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 28, 2008, 7:20 PM MST (02:20 UTC)
In effect from
Jan 29, 2008, 12:11 PM MST
Expired
Jan 30, 2008, 6:23 AM MST
In force
18 hr
Issued by
NWS Tucson, AZ
Flood severity
Major

County Greenlee County, AZ

The radar

The Tucson radar (KEMX), 196 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Gila River at Duncan (DUUA3). The gauge peaked at 14.07 ft at Jan 29, 2008, 7:00 PM MST.

actionminormoderatemajor10152001/2901/3001/31
Action stage
16 ft
Minor stage
20 ft
Moderate stage
21 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 09439000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS45 KTWC 290220
FLWTWC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TUCSON, AZ
720 PM MST MON JAN 28 2008

...THE NATIONAL WEATHER SERVICE IN TUCSON, AZ HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ARIZONA... 

  GILA RIVER AT DUNCAN AFFECTING GREENLEE COUNTY

.A RAPID RISE IN THE GILA RIVER IN SOUTHWEST NEW MEXICO WILL LEAD TO
FLOW EXCEEDING FLOOD STAGE IN DUNCAN BY MID DAY TUESDAY.

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.

AZC011-291420-
/O.NEW.KTWC.FL.W.0002.080129T1833Z-080130T2348Z/
/DUUA3.3.ER.080129T1833Z.080129T2000Z.080130T1148Z.NR/
720 PM MST MON JAN 28 2008

THE NATIONAL WEATHER SERVICE IN TUCSON, AZ HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GILA RIVER AT DUNCAN.
* FROM TUESDAY MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  6:30 PM MONDAY THE STAGE WAS 6.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE LATE TUESDAY MORNING
  AND CREST AT ABOUT 19.5 FEET ABOUT 1 PM MST EARLY TUESDAY AFTERNOON.
  THIS CORRESPONDS TO A PEEK FLOW OF ABOUT 17000 CUBIC FEET PER SECOND. 
* IMPACT...AT 20.0 FEET...HIGHWAY 70 BRIDGE APPROACH BOTTOMS REACHED 
  IN DUNCAN. ALSO...WATER SHOULD EXCEED THE TOP OF THE DIKE STRUCTURE
  NEAR THE HIGH SCHOOL WITH ADDITIONAL DIKE STRUCTURES REACHING
  BANKFULL.

&& 
 
             FLD  OBSERVED         FORECAST 7AM     
LOCATION     STG  STG  DAY TIME    TUE    WED    THU

UPPER GILA
  GILA R. AT  15   6.8 MON 06 PM   16.7    9.4    8.2

$$
MEYER
5 follow-up statements
000 
WGUS85 KTWC 291254
FLSTWC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON, AZ
554 AM MST TUE JAN 29 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARIZONA...
 
  GILA RIVER AT DUNCAN AFFECTING GREENLEE COUNTY 

.A RISE IN THE GILA RIVER IN SOUTHWEST NEW MEXICO WILL LEAD TO
FLOW EXCEEDING FLOOD STAGE IN DUNCAN BY EARLY AFTERNOON TODAY.

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.

AZC011-300054-
/O.EXT.KTWC.FL.W.0002.080129T1825Z-080130T1146Z/
/DUUA3.3.ER.080129T1825Z.080129T2100Z.080129T2346Z.NR/
554 AM MST TUE JAN 29 2008

THE FLOOD WARNING CONTINUES FOR THE GILA RIVER AT DUNCAN.
* FOR TODAY OR UNTIL THE WARNING IS CANCELLED.
* AT 5:00 AM MST THIS MORNING THE STAGE WAS 8.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL COTINUE TO RISE TODAY AND IS EXPECTED TO 
  CREST AT 17 FEET BY AROUND 2 PM MST THIS AFTERNOON.  
* IMPACT...ABOVE 15.0 FEET...WATER WILL BE APPROXIMATELY AT THE TOP OF
  THE DIKE STRUCTURE ON LEFT BANK NEAR THE HIGH SCHOOL. THE TOWN OF 
  DUNCAN WILL NEED TO MONITOR THE DIKE STRUCTURE BETWEEN THE RIVER AND
  THE TOWN. IF THE DIKE STRUCTURE WAS TO FAIL, HIGHWAY 70 NEAR THE HIGH 
  SCHOOL WOULD BECOME IMPASSABLE, AND BALL FIELDS NEAR THE SCHOOL BEGIN
  TO FLOOD. 

&& 
 
             FLD  OBSERVED         FORECAST 7AM     
LOCATION     STG  STG  DAY TIME    WED    THU    FRI

UPPER GILA
  GILA R. AT  15   8.7 TUE 05 AM    7.5    6.8    7.5
  DUNCAN

$$
000 
WGUS85 KTWC 291850
FLSTWC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1150 AM MST TUE JAN 29 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARIZONA...
 
  GILA RIVER AT DUNCAN AFFECTING GREENLEE COUNTY 

.A MINOR FLOOD CREST CONTINUES TO PROGRESS DOWNSTREAM FROM NEW MEXICO.
THE GILA RIVER AT VIRDEN NEW MEXICO CRESTED LATE THIS MORNING...WITH
THE CREST NOW EXPECTED TO ARRIVE AT DUNCAN EARLY THIS EVENING. BASED 
ON UPSTREAM INFORMATION...ONCE THE RIVER CRESTS...IT WILL TAKE A LITTLE 
LONGER THAN USUAL FOR THE RIVER TO RECEDE BACK WITHIN ITS BANKS.

SAFETY MESSAGE...ALTHOUGH ONLY MINOR FLOODING IS EXPECTED NEAR DUNCAN...
SUCH HIGH FLOWS WILL BE A HAZARD. RIVER BANKS WILL BE SUBJECT TO 
CONSIDERABLE EROSION...AND DEBRIS IN THE CHANNEL COULD OCCASIONALLY
SNAG ON BRIDGE PILINGS.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=TWC

AZC011-300650-
/O.EXT.KTWC.FL.W.0002.080129T1911Z-080130T2230Z/
/DUUA3.1.ER.080129T1911Z.080129T2200Z.080130T1030Z.UU/
1150 AM MST TUE JAN 29 2008

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR 
  THE GILA RIVER AT DUNCAN
* UNTIL WEDNESDAY MORNING.
* AT 1130 AM TUESDAY THE STAGE WAS 10.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY 
AFTERNOON...CREST BETWEEN 17.0 AND 17.6 FEET THIS EVENING...AND 
FALL BELOW STAGE WEDNESDAY MORNING. THIS TRANSLATES TO A PEAK FLOW 
BETWEEN 9000 AND 11000 CUBIC FEET PER SECOND.
* IMPACT...AT 15 FEET WATER APPROACHES THE DIRT DIKES NEAR DUNCAN
HIGH SCHOOL. ARIZONA DEPARTMENT OF TRANSPORTATION AND GREENLEE COUNTY
WERE WORKING TO SHORE UP THESE DIKES...WHICH SHOULD MITIGATE ANY
FLOOD PROBLEMS. HOWEVER...LOW LAND AND AGRICULTURAL FLOODING NEAR AND 
DOWNSTREAM FROM DUNCAN CAN BE EXPECTED.

&& 
 
             FLD  OBSERVED         FORECAST 7AM     
LOCATION     STG  STG  DAY TIME    WED    THU    FRI

UPPER GILA
  DUNCAN      15  10.6 TUE 10 AM   16.0    9.3    7.8

$$
PYTLAK
000 
WGUS85 KTWC 292138
FLSTWC

FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
238 PM MST TUE JAN 29 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARIZONA..
  
   GILA RIVER AT DUNCAN AFFECTING GREENLEE COUNTY 

.A MINOR FLOOD CREST CONTINUES TO PROGRESS DOWNSTREAM FROM NEW MEXICO.
THE GILA RIVER AT VIRDEN NEW MEXICO CRESTED LATE THIS MORNING...WITH
THE CREST EXPECTED TO ARRIVE AT DUNCAN EARLY THIS EVENING. ONCE THE 
RIVER CRESTS...IT WILL TAKE A LITTLE LONGER THAN USUAL FOR THE RIVER 
TO RECEDE BACK WITHIN ITS BANKS.

SAFETY MESSAGE...ALTHOUGH ONLY MINOR FLOODING IS EXPECTED NEAR DUNCAN...
SUCH HIGH FLOWS WILL BE A HAZARD. RIVER BANKS WILL BE SUBJECT TO 
CONSIDERABLE EROSION...AND DEBRIS IN THE CHANNEL COULD OCCASIONALLY
SNAG ON BRIDGE PILINGS.

AZC011-300938-
/O.CON.KTWC.FL.W.0002.000000T0000Z-080130T2330Z/
/DUUA3.1.ER.080129T2119Z.080129T2200Z.080130T1130Z.UU/
238 PM MST TUE JAN 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE GILA RIVER AT DUNCAN.
* UNTIL WEDNESDAY MORNING.
* AT 1:30 PM TUESDAY THE STAGE WAS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AND CREST BETWEEN 
17.0 AND 17.6 FEET THIS EVENING...BEFORE FALLING BELOW STAGE 
WEDNESDAY MORNING. THIS TRANSLATES TO A PEAK FLOW BETWEEN 9000 AND 
11000 CUBIC FEET PER SECOND.
* IMPACT...AT 15 FEET WATER APPROACHES THE DIRT DIKES NEAR DUNCAN
HIGH SCHOOL. ARIZONA DEPARTMENT OF TRANSPORTATION AND GREENLEE COUNTY
SHORED UP THESE DIKES TODAY...WHICH SHOULD MITIGATE ANY FLOOD PROBLEMS. 
HOWEVER...LOW LAND AND AGRICULTURAL FLOODING NEAR AND DOWNSTREAM FROM 
DUNCAN CAN BE EXPECTED.

&& 
 
             FLD  OBSERVED         FORECAST 7AM     
LOCATION     STG  STG  DAY TIME    WED    THU    FRI

UPPER GILA
  GILA R. AT  15  12.0 TUE 01 PM   16.1    9.6    7.8

$$
PYTLAK
000 
WGUS85 KTWC 300510
FLSTWC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1010 PM MST TUE JAN 29 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARIZONA..
  
   GILA RIVER AT DUNCAN AFFECTING GREENLEE COUNTY 

.A MINOR FLOOD CREST CONTINUES TO MOVE DOWN ALONG THE GILA RIVER
THROUGH EASTERN ARIZONA. AT DUNCAN...THE RIVER CRESTED ABOVE BANKFUL 
EARLIER THIS EVENING AND IS FORECAST TO RECEDE OVERNIGHT. 

SAFETY MESSAGE...ALTHOUGH ONLY MINOR FLOODING IS EXPECTED NEAR DUNCAN...
SUCH HIGH FLOWS ARE STILL A HAZARD. RIVER BANKS WILL BE SUBJECT TO 
CONSIDERABLE EROSION...AND DEBRIS IN THE CHANNEL COULD OCCASIONALLY
SNAG ON BRIDGE PILINGS.

AZC011-301710-
/O.CON.KTWC.FL.W.0002.000000T0000Z-080130T2330Z/
/DUUA3.1.ER.080129T2119Z.000000T0000Z.080130T1130Z.UU/
1010 PM MST TUE JAN 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE GILA RIVER AT DUNCAN.
* UNTIL EARLY WEDNESDAY MORNING.
* FLOOD CREST WAS 14.4 FEET AT 6:30 PM TUESDAY...WITH A FLOW OF 6100 
CUBIC FEET PER SECOND.
* AT 9:30 PM TUESDAY THE STAGE WAS 13.2 FEET...WITH A FLOW OF 5200 
CUBIC FEET PER SECOND. 
* MINOR FLOODING IS OCCURING.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL STAY NEAR OR SLIGHTLY BELOW BANKFULL THROUGH
THE EVENING...FALLING WELL BELOW BANKFUL EARLY WEDNESDAY MORNING. 
* IMPACT...ARIZONA DEPARTMENT OF TRANSPORTATION AND GREENLEE COUNTY
SHORED UP DIKES TODAY...WHICH SHOULD MITIGATE ANY FLOOD PROBLEMS. 
HOWEVER...LOW LAND AND AGRICULTURAL FLOODING NEAR AND DOWNSTREAM FROM 
DUNCAN REMAINS POSSIBLE.

&& 
 
             FLD  OBSERVED         FORECAST 7AM     
LOCATION     STG  STG  DAY TIME    WED    THU    FRI

UPPER GILA
  GILA R. AT  15  13.2 TUE 09 PM    9.6    7.8    7.5

$$
000 
WGUS85 KTWC 301323
FLSTWC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
623 AM MST WED JAN 30 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
ARIZONA...
 
  GILA RIVER AT GILA R. AT DUNCAN AFFECTING GREENLEE COUNTY

.ALTHOUGH THE WATERS HAVE RECEDED BELOW BANFULL NEAR DUNCAN...
SUCH HIGH FLOWS ARE STILL A HAZARD. RIVER BANKS WILL BE SUBJECT 
TO CONSIDERABLE EROSION...AND DEBRIS IN THE CHANNEL COULD 
OCCASIONALLY SNAG ON BRIDGE PILINGS.

AZC011-301353-
/O.CAN.KTWC.FL.W.0002.000000T0000Z-000000T0000Z/
/DUUA3.3.ER.080129T2119Z.000000T0000Z.000000T0000Z.NR/
623 AM MST WED JAN 30 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE GILA RIVER AT DUNCAN.
* AT  5:30 AM THIS MORNING THE STAGE WAS 11.3 FEET. 
* FLOOD STAGE IS 15.0 FEET...AND BANKFULL IS 14.0 FEET. 
* THE RIVER CRESTED BELOW FLOOD STAGE AT 14.4 FEET YESTERDAY 
  BETWEEN 6 AND 7 PM MST. THE RIVER WILL CONTINUE TO SLOWLY FALL 
  THROUGHOUT THE DAY AND IS EXPECTED TO FALL TO LESS THAN 9.0 FEET 
  BY AROUND THIS TIME THURSDAY MORNING.

&& 
 
             FLD  OBSERVED         FORECAST 7AM     
LOCATION     STG  STG  DAY TIME    THU    FRI    SAT

UPPER GILA
  GILA R. AT  15  11.3 WED 05 AM    8.9    7.8    7.3
  DUNCAN

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this river flood warning went out at Jan 28, 2:30 PM MST, 4 hours 50 minutes earlier.

Area forecast discussion, Jan 28, 2:30 PM MST, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
230 PM MST MON JAN 28 2008

.SYNOPSIS...A WEATHER SYSTEM WILL MOVE ACROSS THE STATE TONIGHT AND
BRING A CHANCE OF SHOWERS TO THE AREA...MAINLY NORTH OF TUCSON. WEAK
HIGH PRESSURE WILL BUILD OVER THE AREA TUESDAY FOR A BRIEF DRYING
TREND. ANOTHER STORM SYSTEM...THIS ONE FROM THE GULF OF
ALASKA...WILL DROP SOUTHEAST THROUGH THE GREAT BASIN ON WEDNESDAY.
THIS SYSTEM WILL HAVE LESS MOISTURE...BUT WILL BE MUCH COLDER...AND
BRING A SLIGHT CHANCE OF SHOWERS. DRY NORTHWEST FLOW THURSDAY INTO
THE FIRST PART OF NEXT WEEKEND WITH DAYTIME HIGHS NEAR SEASONAL
LEVELS. ANOTHER GULF OF ALASKA STORM MAY AFFECT THE AREA ON SUPER
BOWL SUNDAY.

&&

.DISCUSSION...TURNED OUT TO BE A NICE DAY ACROSS SOUTHEAST ARIZONA
WITH SCATTERED TO LOCALLY BROKEN CLOUD COVER. UPPER LEVEL TROUGH IN
EASTERN NEVADA WILL SWING ACROSS THE STATE TONIGHT AND WORK ON
MOISTURE THAT IS CURRENTLY IN PLACE. BEST SHOT FOR SHOWERS WILL BE
NORTH TO NORTHEAST OF TUCSON WITH THE WHITES HAVING THE HIGHEST
POPS. SNOW AMOUNTS WILL BE IN THE MIDDLE OF ADVISORY CRITERIA IN THE
WHITES AND COMBINED WITH SOME STRONG GUSTY WINDS...THE SNOW AND
BLOWING SNOW ADVISORY WILL BE CONTINUED UNTIL 3 AM THURSDAY.

WEAK HIGH PRESSURE BUILDS OVER THE AREA TUESDAY WITH DAYTIME
TEMPERATURES AT OR A COUPLE OF DEGREES COOLER THAN MONDAY.

FAST MOVING WEATHER SYSTEM FROM THE GULF OF ALASKA WILL MOVE THROUGH
THE GREAT BASIN ON WEDNESDAY AND BRING ANOTHER CHANCE OF SHOWERS TO
THE AREA...MAINLY NORTH AND NORTHEAST OF TUCSON. THIS SYSTEM WILL
BRING MUCH COLDER OVERNIGHT LOW TEMPERATURES TO THE REGION THURSDAY
AND FRIDAY MORNINGS...WITH FREEZING TEMPERATURES TO THE LOW DESERTS.
OTHERWISE DRY NORTHWEST FLOW THURSDAY AND FRIDAY WITH A GRADUAL
WARMING TREND THAT WILL CONTINUE INTO THE FIRST PART OF THE WEEKEND.

AT THIS TIME LOOKS LIKE THE UPCOMING WEEKEND WILL BE 50-50 SPLIT
WITH THE GFS PROGGING A SYSTEM MOVING INTO THE DESERT SOUTHWEST ON
SUPER BOWL SUNDAY. THIS SYSTEM IS CURRENTLY OUT BY KAMCHATKA ISLAND.
THE EUROPEAN MODEL IS SLOWER WITH THIS SYSTEM...WHICH IS PROBABLY A
GOOD IDEA SINCE THIS PAST SYSTEM WAS SLOWER MOVING ACROSS THE AREAA.
HAVE THROWN IN TOKEN POPS FOR LATE SATURDAY INTO SUNDAY...WHICH AT
LEAST GIVES THE PUBLIC THE IDEA THAT ANOTHER SYSTEM IS POSSIBLE NEXT
WEEKEND.

&&

.AVIATION...BREEZY CONDITIONS WILL CONTINUE THROUGH EARLY EVENING
WITH WESTERLY WIND GUSTS OF 20-25 KTS. WINDS ARE EXPECTED TO
GRADUALLY DECREASE BELOW 15 KTS AFTER 03Z TUESDAY. SCT CLOUD BASES
AT 4-7K FT AGL ARE EXPECTED TO CONTINUE TONIGHT. CLEAR SKIES WILL
RETURN TUESDAY WITH NORMAL DIURNAL WINDS. AVIATION DISCUSSION NOT
UPDATED FOR TAF AMENDMENTS.

&&

.HYDROLOGY...RUNOFF PROBLEMS WILL CONTINUE FOR SEVERAL DAYS AS THE
FLOW CONTINUES TO WORK DOWNSTREAM. MAIN PROBLEM IN THE SHORT TERM
WILL BE AT CLIFTON THIS EVENING AND THEN DOWN THE GILA RIVER OVER
THE NEXT SEVERAL DAYS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
  SNOW AND BLOWING SNOW ADVISORY UNTIL 3 AM MST TUESDAY MORNING
   FOR PUBLIC ZONE 19 (NORTHERN GREENLEE COUNTY) ABOVE 7000 FEET.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Jan 28, 3:15 PM MST, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
315 PM MST MON JAN 28 2008

AZZ019-291000-
NORTHERN GREENLEE COUNTY-
315 PM MST MON JAN 28 2008

...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 3 AM MST TUESDAY
MORNING ABOVE 7000 FEET...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TONIGHT

THE AREA IS CURRENTLY IN A WEATHER BREAK AS IT IS IN BETWEEN WEATHER
SYSTEMS. THE NEXT WEATHER SYSTEM WILL MOVE OUT OF NEVADA LATER
THIS AFTERNOON AND SWING ACROSS THE AREA TONIGHT. SHOWER ACTIVITY
WILL BEGIN TO PICK UP EARLY THIS EVENING. SNOWFALL AMOUNTS TONIGHT
WILL BE IN THE 5 TO 8 INCH RANGE AND COMBINED WITH WIND SPEEDS OF
25 TO 35 MPH...AREAS OF BLOWING SNOW WILL BE OCCURRING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

River Flood Warnings in Arizona, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.